Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    JDBU's Avatar
    JDBU is offline Junior Member
    Join Date
    Jan 2002
    Posts
    95

    Please help me out

    I have a bump above my right nipple only and it doesnt really hurt to bad to touch it and it started about 3 weeks after the cycle when i started clomids . i took deca and abombs so it would be prog gyno if any and i dont have the ru486 pill. would running winny now even help since i already have a bump? I s it even really gyno? i have nolvadex and am taking that now.


    I am goin to the doctors tommarow to get this thing checked out.
    Can anybody help me out here

  2. #2
    Billy Boy's Avatar
    Billy Boy is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    4,446
    Your doing the best thing you can and thats seeing the doctor

  3. #3
    PunkRawk is offline Member
    Join Date
    Mar 2002
    Location
    Los Angeles , CA
    Posts
    506
    sound advice...

  4. #4
    JDBU's Avatar
    JDBU is offline Junior Member
    Join Date
    Jan 2002
    Posts
    95
    Could the doctor prescribe me something to get rid of this>?

  5. #5
    Whiteyebrowe's Avatar
    Whiteyebrowe is offline Associate Member
    Join Date
    Sep 2001
    Posts
    420
    what were ur dosages

  6. #6
    JDBU's Avatar
    JDBU is offline Junior Member
    Join Date
    Jan 2002
    Posts
    95
    i took deca for about 10-12 weeks my first week being 200mg and week 2 through about 9 i took 400 mg's and then the lat two weeks were about 300mg's and 150 mg's

    I took a bombs for two weeks at 50mg's per day that was like week 7 and week 8 i took them.

    I had a bump under my nipple once before (not gyno) and it hurt real bad but i have a bad feeling about this being as how i got off AS about 4 weeks ago.

    is there an alternative to surgery if it is gyno? I know there is THe abortion pill ru486 but i havent had any luck with that i heard winny prevents it but does it also cure gyno.

  7. #7
    JDBU's Avatar
    JDBU is offline Junior Member
    Join Date
    Jan 2002
    Posts
    95
    I saw the doctor and she said that my gynocomestia will go away on its own once the testosterone goes back down...... but i have been off deca for four weeks and started clomids a week ago could this gyno maybe be from clomids. She said they only do surgery when you can see a big difference in the breast size. should i stop taking my clomids?? what else should i do

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •